# SDR AALA2019011227005

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 63,506 hours, 7,740 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Recirculation
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR IN THE FORWARD CABIN , TURNED OFF THE FANS STOPPED THE ODOR.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED RECIRCIRCULATION FAN IAW AMM 21-25-01.
